# SDR DATA200700005

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- Aircraft time: 24,453 hours, 32,281 cycles
- Engine: Pwa PT6A65AR
- Engine time: 27,261 hours, 33,817 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Part time: 27,261 hours, 33,817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE, LEFT ENGINE LOST POWER WITH INCREASE OF ITT TO 1200 FOLLOWED BY LOUD NOISE.  FOLLOWED PROCEDURES AND SHUT DOWN ENGINE. DIVERTED TO MWA.  ENGINE REPLACEMENT IN WORK.
